# SDR DHL2003749008

- Difficulty date: August 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM-B FAILED EN ROUTE MTY-CVG.  LOST ALL B-SYSTEM HYDRAULIC QUANTITY.  ALL ABNORMAL PROCEDURES/CHECKLIST ACCOMPLISHED PER M/M 29-00-00.  REMOVED AND REPLACED B-SYSTEM HOSE ASSEMBLIES TO AND FROM NR 2 HYDRAULIC PUMP.  SERVICED HYDRAULICS.  OPS AND LEAK CHECKED GOOD.
